Alert archive / Kansas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 39, NWS Topeka, KS

April 19, 2023Lyon County, Morris County, Wabaunsee County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Apr 19, 2023, 7:29 PM CDT for Lyon County, Morris County, Wabaunsee County, Kansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2023, 7:29 PM CDT (00:29 UTC)
Expired
Apr 19, 2023, 8:15 PM CDT
In force
46 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Lyon County, KS, Morris County, KS, Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 37 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 3:45 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.5 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2023-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1951 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2023-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1951 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1353 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
309 m²/s²
Significant tornado parameter
1.4
Supercell composite
10.0

Open this sounding in Storm Lab

The text

As transmitted.

881 
WUUS53 KTOP 200029
SVRTOP
KSC111-127-197-200115-
/O.NEW.KTOP.SV.W.0039.230420T0029Z-230420T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
729 PM CDT Wed Apr 19 2023

The National Weather Service in Topeka has issued a

* Severe Thunderstorm Warning for...
  Southeastern Morris County in east central Kansas...
  South central Wabaunsee County in east central Kansas...
  Northern Lyon County in east central Kansas...

* Until 815 PM CDT.

* At 729 PM CDT, a severe thunderstorm was located near Dunlap,
  moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Allen and Bushong. 

This includes Kansas Turnpike between mile markers 150 and 152.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for east central
Kansas.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1100 PM CDT for east central
Kansas.

&&

LAT...LON 3856 9648 3862 9648 3886 9620 3870 9595
      3869 9595
TIME...MOT...LOC 0029Z 225DEG 21KT 3863 9638 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
264 
WWUS53 KTOP 200050
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
750 PM CDT Wed Apr 19 2023

KSC127-200100-
/O.CAN.KTOP.SV.W.0039.000000T0000Z-230420T0115Z/
Morris-
750 PM CDT Wed Apr 19 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORRIS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for east central
Kansas.

LAT...LON 3867 9635 3873 9635 3886 9620 3870 9595
      3869 9595 3862 9623
TIME...MOT...LOC 0050Z 225DEG 21KT 3872 9627 

$$

KSC111-197-200115-
/O.CON.KTOP.SV.W.0039.000000T0000Z-230420T0115Z/
Wabaunsee-Lyon-
750 PM CDT Wed Apr 19 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTH CENTRAL WABAUNSEE AND NORTHERN LYON COUNTIES...

At 750 PM CDT, a severe thunderstorm was located 5 miles north of
Bushong, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Allen and Bushong. 

This includes Kansas Turnpike between mile markers 150 and 152.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for east central
Kansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3867 9635 3873 9635 3886 9620 3870 9595
      3869 9595 3862 9623
TIME...MOT...LOC 0050Z 225DEG 21KT 3872 9627 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
962 
WWUS53 KTOP 200107
SVSTOP

Severe Weather Statement
National Weather Service Topeka KS
807 PM CDT Wed Apr 19 2023

KSC111-197-200116-
/O.EXP.KTOP.SV.W.0039.000000T0000Z-230420T0115Z/
Wabaunsee-Lyon-
807 PM CDT Wed Apr 19 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WABAUNSEE AND
NORTHERN LYON COUNTIES WILL EXPIRE AT 815 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1100 PM CDT for east central
Kansas.

LAT...LON 3867 9635 3873 9635 3886 9620 3870 9595
      3869 9595 3862 9623
TIME...MOT...LOC 0106Z 225DEG 21KT 3878 9619 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 6:14 PM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Apr 19, 6:14 PM CDT, 1 hour 15 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
614 PM CDT Wed Apr 19 2023

...Update to aviation forecast discussion...

.DISCUSSION...
Issued at 256 PM CDT Wed Apr 19 2023

Forecast Highlights:

-Two rounds of strong to severe thunderstorms are likely to impact
portions of the area this evening and tonight.

-Elevated fire danger conditions will again be in place late this
week and this weekend.

-Freezing temperatures remain in the forecast this weekend. Record
lows are possible.

Forecast Discussion:

We are anticipating two rounds of impactful weather this evening and
tonight. At 19Z (2 PM CDT), a deep upper low was spinning over far
eastern Montana with a shortwave trough noted on its southern
periphery over the Colorado Rockies. Surface analysis shows low
pressure stretched across central Kansas with a dryline extending
southward into Oklahoma and Texas. Strong southerly flow has brought
dew points up to around 60 degrees across eastern Kansas.
Mesoanalysis shows between 1500 and 2500 J/kg of MLCAPE with a cap
still in place, confirmed by a special 20Z sounding launched from
Topeka.

The first round of storms is expected to impact portions of northern
Kansas this evening. Convective initiation could begin as early as
23Z north of I-70 with better forcing near the low. CAMs show a
few supercell storms developing within an environment consisting
of nearly 3000 J/kg of MLCAPE and about 30 kts of effective bulk
wind shear. Wind shear will increase as a strong LLJ develops into
tonight. Storms in this environment will be capable of very large
hail and damaging wind gusts. There appears to be a brief window
early on when a few tornadoes could occur as shear increases,
before SBCIN increases too rapidly. These storms will move
northeast into Nebraska late this evening.

The second round of storms is then expected to develop around
midnight in northern and north-central KS as the aforementioned
shortwave trough moves over central Nebraska. Convective mode could
be less organized and more linear, with CAMs showing more of a
widespread cluster of storms moving eastward through the CWA
overnight. A 65+ kt LLJ will keep low level shear parameters
sufficient for large hail and damaging wind gusts. Rainfall
amounts could exceed 1.0 inch in far northeast KS - the area most
likely to be affected by both rounds.

Strong winds ahead of and behind a cold front tonight have also
prompted the need for a Wind Advisory, which has been extended and
expanded. Strong winds outside of thunderstorms could gust to 50
mph, finally relaxing by tomorrow morning as winds shift to the
northwest behind the boundary.

Beyond today's system, elevated fire danger will return in central
KS tomorrow through Saturday. That area is less likely to see
significant rainfall tonight and will experience low afternoon
humidities and continued breezy winds through the start of the
weekend. Much cooler weather is then in store this weekend. Highs
on Saturday and Sunday will range from the 50s on Saturday to
around 60 degrees on Sunday. Record low temperatures are forecast
Sunday morning with lows in the upper 20s to near 30 degrees. A
freeze warning is looking likely at that time.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 613 PM CDT Wed Apr 19 2023

TS will impact all terminals this evening and through the early
morning hours of Thursday. Winds will also be the other factor to
consider as winds will remain out of the south/southwest gusting
to 40-45 mph through the evening. A cold front will shift winds
out of the west to northwest Thursday AM and will gradually
decrease through the remainder of the TAF period. As for
Thunderstorms, two waves of convection will be expected... The
first round that is ongoing will mainly impact KMHK and could clip
KTOP and KFOE if storms continue to develop south of I-70. There
will be a lull in storms between 5-9z before the next round of
rain and thunderstorms move in from the west. Expect very strong
winds, hail with all thunderstorms. Rain and storms move out after
sunrise Thursday with skies slowly clearing.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 7 AM CDT Thursday for KSZ026-035>040-054>056-
058-059.

&&

DISCUSSION...Teefey
AVIATION...Griesemer
Hazardous weather outlook, Apr 19, 3:10 PM CDT, 4 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
310 PM CDT Wed Apr 19 2023

KSZ026-035>040-054>056-058-059-202015-
Jefferson-Dickinson-Geary-Morris-Wabaunsee-Shawnee-Douglas-Lyon-
Osage-Franklin-Coffey-Anderson-
310 PM CDT Wed Apr 19 2023

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT
THURSDAY...

This Hazardous Weather Outlook is for central Kansas, east central
Kansas and northeast Kansas.

.DAY ONE...This afternoon and tonight.

A Wind Advisory is in effect from 7PM this evening until 7AM
Thursday morning. South winds are forecast to gust up to 50 MPH.

Severe thunderstorms are possible across the area into the overnight
hours. Large hail and damaging winds will be the main hazards.
Locally heavy rainfall could also occur with storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Temperatures near to just below freezing are forecast this weekend
which could damage sensitive vegetation.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

KSZ008>012-020>024-034-202015-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Ottawa-
310 PM CDT Wed Apr 19 2023

This Hazardous Weather Outlook is for north central Kansas and
northeast Kansas.

.DAY ONE...This afternoon and tonight.

Severe thunderstorms are possible across the area late this
afternoon and again tonight. Large hail and damaging winds will be
the main hazards with a few tornadoes also possible this evening.
Locally heavy rainfall could also occur with storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Temperatures near to just below freezing are forecast this weekend
which could damage sensitive vegetation.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

In the hours before

Local storm report, Apr 19, 6:49 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
649 PM CDT WED APR 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             5 ENE CHAPMAN           39.00N 96.94W
04/19/2023  E2.00 INCH       GEARY              KS   TRAINED SPOTTER

            DELAYED REPORT.

&&

JP
Local storm report, Apr 19, 6:58 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
658 PM CDT WED APR 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             3 NNW JUNCTION CITY     39.07N 96.85W
04/19/2023  U1.25 INCH       GEARY              KS   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

&&

JP
Local storm report, Apr 19, 7:01 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
701 PM CDT WED APR 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             1 NE GRANDVIEW PLAZA    39.05N 96.77W
04/19/2023  E1.00 INCH       GEARY              KS   PUBLIC

            QUARTER SIZE HAIL NEAR FT. RILEY.

&&

JW
Local storm report, Apr 19, 7:02 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
702 PM CDT WED APR 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             4 SSE MILFORD           39.12N 96.88W
04/19/2023  E2.00 INCH       GEARY              KS   PUBLIC

            DELAYED REPORT VIA PHOTO SOCIAL MEDIA.

&&

JP
Local storm report, Apr 19, 7:09 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
709 PM CDT WED APR 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     HAIL             6 E OLSBURG             39.44N 96.51W
04/19/2023  E1.75 INCH       POTTAWATOMIE       KS   PUBLIC

            SOCIAL MEDIA PHOTO.

&&

JP
Local storm report, Apr 19, 7:24 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
724 PM CDT WED APR 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             10 S FRANKFORT          39.56N 96.42W
04/19/2023  M1.25 INCH       POTTAWATOMIE       KS   TRAINED SPOTTER

&&

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:02 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPJackson, Pottawatomie, Riley, Shawnee, Wabaunsee43 min
Apr 19, 7:09 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPMarshall, Nemaha, Pottawatomie, Riley36 min
Apr 19, 7:12 PM CDTSevere Thunderstorm WarningTOPLyon, Osage, Wabaunsee33 min
Apr 19, 7:21 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPNemaha9 min
Apr 19, 7:32 PM CDTSevere Thunderstorm WarningTOPNemaha13 min
Apr 19, 7:40 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPDouglas, Jackson, Jefferson, Osage, Shawnee, Wabaunsee50 min
Apr 19, 7:43 PM CDTSevere Thunderstorm Warning Considerable damage threatTOPBrown, Marshall, Nemaha47 min
Apr 19, 7:46 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Shawnee44 min
Apr 19, 7:47 PM CDTSevere Thunderstorm WarningTOPOsage, Wabaunsee13 min
Apr 19, 8:06 PM CDTSevere Thunderstorm WarningTOPOsage, Shawnee, Wabaunsee24 min
Apr 19, 8:29 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Lyon, Osage, Shawnee, Wabaunsee46 min
Apr 19, 8:32 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha24 min
Apr 19, 8:39 PM CDTTornado Warning Tornado observedTOPLyon, Morris50 min
Apr 19, 9:00 PM CDTSpecial Weather StatementTOPPottawatomie45 min
Apr 19, 9:11 PM CDTSevere Thunderstorm WarningTOPLyon, Morris, Wabaunsee34 min
Apr 19, 9:12 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Osage, Shawnee48 min
Apr 19, 9:25 PM CDTTornado WarningTOPLyon, Osage17 min
Apr 19, 9:29 PM CDTSpecial Weather StatementTOPBrown16 min
Apr 19, 9:39 PM CDTSevere Thunderstorm WarningTOPLyon, Osage, Wabaunsee22 min
Apr 19, 9:49 PM CDTSpecial Weather StatementTOPLyon26 min
Apr 19, 9:57 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Osage, Shawnee48 min
Apr 19, 10:02 PM CDTSpecial Weather StatementTOPShawnee28 min
Apr 19, 10:03 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley27 min
Apr 19, 10:29 PM CDTSevere Thunderstorm WarningTOPPottawatomie31 min
Apr 19, 10:34 PM CDTSevere Thunderstorm WarningTOPMorris26 min
Apr 19, 10:42 PM CDTAreal Flood AdvisoryTOPDouglas, Jefferson, Shawnee3 hr
Apr 19, 10:48 PM CDTAreal Flood AdvisoryTOPPottawatomie3 hr
Apr 19, 10:59 PM CDTSpecial Weather StatementTOPJackson31 min
Apr 20, 12:41 AM CDTSpecial Weather StatementTOPClay19 min
Apr 20, 12:42 AM CDTSpecial Weather StatementTOPCoffey, Lyon33 min
Apr 20, 12:49 AM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage26 min
Apr 20, 1:01 AM CDTSpecial Weather StatementTOPGeary, Riley29 min
Apr 20, 1:11 AM CDTSevere Thunderstorm WarningTOPCloud, Ottawa49 min
Apr 20, 1:27 AM CDTSpecial Weather StatementTOPShawnee, Wabaunsee33 min
Apr 20, 1:28 AM CDTSevere Thunderstorm WarningTOPCloud, Republic32 min
Apr 20, 1:49 AM CDTSpecial Weather StatementTOPBrown, Jackson, Jefferson, Nemaha26 min
Apr 20, 1:56 AM CDTSevere Thunderstorm WarningTOPClay, Cloud, Dickinson, Ottawa, Republic, Washington49 min
Apr 20, 2:03 AM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha, Washington57 min
Apr 20, 2:12 AM CDTTornado WarningTOPClay19 min
Apr 20, 2:29 AM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Marshall, Pottawatomie, Riley and 1 more31 min
Apr 20, 2:34 AM CDTSpecial Weather StatementTOPDouglas, Franklin, Jackson, Jefferson, Osage, Shawnee26 min
Apr 20, 2:37 AM CDTAreal Flood AdvisoryTOPClay, Marshall, Nemaha, Riley, Washington3 hr
Apr 20, 2:39 AM CDTTornado WarningTOPPottawatomie, Riley36 min
Apr 20, 2:51 AM CDTSevere Thunderstorm WarningTOPDouglas, Franklin24 min
Apr 20, 2:55 AM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Shawnee21 min
Apr 20, 2:59 AM CDTTornado WarningTOPMarshall, Nemaha, Pottawatomie31 min
Apr 20, 3:01 AM CDTSevere Thunderstorm Warning Considerable damage threatTOPGeary, Jackson, Marshall, Nemaha, Pottawatomie, Riley44 min
Apr 20, 3:33 AM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Nemaha57 min
Apr 20, 3:45 AM CDTSpecial Weather StatementTOPJackson, Wabaunsee30 min
Apr 20, 4:25 AM CDTSpecial Weather StatementTOPJefferson, Lyon, Shawnee35 min
Apr 20, 5:18 AM CDTSpecial Weather StatementTOPCoffey, Douglas, Franklin, Lyon, Osage27 min
Apr 20, 7:58 AM CDTAreal Flood AdvisoryTOPMarshall62 min
Apr 20, 3:04 PM CDTRiver Flood WarningTOPMarshall5 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.